# SDR EIA2003160

- Difficulty date: October 18, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE CRACKS IN RT FS 340 FRAME WEB BETWEEN STR. 24 THRU 26.  REMOVED DAMAGED, NDT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 479-53-183-2.
